I have been taking ortho tri-cylen lo for about 6 months now and I'm concerned because my period lasts 3 weeks out of every pack, and ONLY stops with the first week of pills. Should I stop taking this pill and try another? Is this even Normal?
Dzoo has got it right! Ortho Tri Cyclen lo is exactly what it sounds like a low dose pill. The lower the dose of estorgen the higher risk of breakthrough bleesing, or bleeding when your not supposed to.
Higher amounts of estrogen will cause less bleeding. That beeing said - you should see your doctor. Explain to him/her whats going on. They should make sure nothing else is going on and that you aren't anemic.
Brian PharmD Candidate
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Aug 2012 • 1 answer
Posted 9 May 2014 • 1 answer
Posted 6 Mar 2015 • 1 answer
Posted 19 Apr 2015 • 1 answer
Posted 13 Jul 2015 • 1 answer